# SDR CA980827010

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Condition: Sticking
- Location: Compressor
- Stage of operation: AP
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTED NR 2 ENGINE PARAMETERS BEGAN TO FLUCTUATE DURING SHORT FINAL.  POST-FLIGHT INSPECTION FOUND THE COMPRESSOR BLEED VALVE STICKING.  THE VALVE WAS REPLACED AND THE ENGINE WAS GROUND RUN SERVICEABLE.
